# SDR USAA920081390

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 62,593 hours, 42,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 287 PHX-SJL - EE - FORWARD VERTICAL FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK WAS GOOD.  (A)
